ISSN    : 2587-0998
E-ISSN : 2587-1404

Quick Search




Laparoscopic Endoscopic Surgical Science Analysis of Bonsai-Associated Respiratory/Cardiovascular Complications: University Hospital Experience [SCIE]
SCIE. 2016; 27(1): 16-20 | DOI: 10.5505/jkartaltr.2015.43650

Analysis of Bonsai-Associated Respiratory/Cardiovascular Complications: University Hospital Experience

Emre Salçın, Merter Gümüşel, Serkan Emre Eroğlu, Kerem Ali Kabaroğlu, Haldun Akoğlu, Özge Onur, Arzu Denizbaşı
Marmara University Pendik Training And Research Hospital, Department Of Emergency Medicine, Istanbul, Turkey

INTRODUCTION: The aim of the present study was to analyze the gradually increasing number of patients who admit during emergency room admittance to having used a synthetic cannabinoid derivative, “bonsai.”
METHODS: Patients who admitted to having used “bonsai” and with symptoms of respiratory/cardiovascular complications were included. Electrocardiogram findings, vital signs, and blood gas values were recorded in a database and pooled for analysis. Data were analyzed using frequencies and chi-square tests.
RESULTS: Of the 24 patients with complications that matched the inclusion criteria, the data of 20 patients were examined. While 3 (15%) patients had Glasgow Coma Scores (GCSs) >13, 12 (60%) had GCSs of 9–13, and 5 (25%) had GCSs <9. One patient with a GCS of 3 experienced cardiopulmonary arrest and was hospitalized in the ICU following successful cardiopulmonary resuscitation. Respiratory acidosis was determined in 17 (85%) patients with pCO2 >45 mmHg.
DISCUSSION AND CONCLUSION: Synthetic cannabinoid derivatives such as “bonsai” are easy to obtain. It should be remembered that the components change continuously and may cause different side effects. Use of products such as “bonsai” may cause death by respiratory depression.

Keywords: Bonsai, synthetic cannabinoids, respiratory depression.

Bonzai-İlişkili Solunumsal/Kardiyovasküler Komplikasyonların Analizi: Üniversite Hastanesi Deneyimi

Emre Salçın, Merter Gümüşel, Serkan Emre Eroğlu, Kerem Ali Kabaroğlu, Haldun Akoğlu, Özge Onur, Arzu Denizbaşı
Marmara Üniversitesi Pendik Eğitim Ve Araştırma Hastanesi, Acil Tıp Kliniği, Istanbul

GİRİŞ ve AMAÇ: Bu çalışmada, hastane başvuruları giderek artan sentetik kannabinoid türevi “bonzai” adlı maddeyi kullanım sonrası acil servise başvuran hastaların genel analizini yapmayı amaçladık.
YÖNTEM ve GEREÇLER: Bonzai isimli maddeyi kullanım sonrası solunumsal veya kardiyovasküler komplikasyon gelişen hastaları çalışmaya aldık. Analiz için toplanmış olan elektrokardiogram ve vital bulgular sonuçları, kan gazı sonuçları veri tabanına kaydedildi. Veriler frekans ve ki-kare testi kullanılarak analiz edildi.
BULGULAR: Çalışmaya dahil edilme kriterlerine sahip 24 hastadan bilgilerine eksiksiz ulaşılan 20 hasta çalışmaya alındı. Hastaların Glaskow Koma Skoru (GKS) 3’ünde (%15) >13, 12’sinde (%60) 9–13 arasında iken 5’inin (%25) <9 idi. Bir hasta GKS: 3 ve kardiyak arrest olarak getirildi, başarılı resüsitasyon sonrası yoğun bakıma devredildi. On yedi (%85) hastada respiratuvar asidoz saptandı ve pCO2 >45 mmHg saptandı.
TARTIŞMA ve SONUÇ: “Bonzai” gibi sentetik kannabinoid türevlerine ulaşım çok kolaydır. İçeriği sürekli değişen bu maddelerin değişkenlik gösteren yan etki profilleri dikkate alınmalıdır; Bonzai preperatları kullanımıyla özellikle solunum depresyonuna bağlı ölümler gerçekleşebilir.

Anahtar Kelimeler: Bonzai, sentetik kannabinoidler, solunum depresyonu.

Emre Salçın, Merter Gümüşel, Serkan Emre Eroğlu, Kerem Ali Kabaroğlu, Haldun Akoğlu, Özge Onur, Arzu Denizbaşı. Analysis of Bonsai-Associated Respiratory/Cardiovascular Complications: University Hospital Experience. SCIE. 2016; 27(1): 16-20

Corresponding Author: Serkan Emre Eroğlu, Türkiye
LookUs & Online Makale